I just started taking synthroid and cytomel today. Within a couple hours I started to have dnergy again and the burning in my hands and feet are subsiding. But I'm developing this bad headache and my eyes hurt. Should I be concerned?
Olisha; No this really should not be a problem since you just started these medications you may be one of the people that need to take it for a week or so before your system gets used to it and it is fine to take these two together the only thing if the headaches continue to let your doctor know about it may be a dose adjustment may be what you need. good luck and have a Happy Thanksgiving.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Sep 2009 • 1 answer
Updated 22 Apr 2017 • 3 answers
Updated 27 Oct 2018 • 1 answer
Updated 23 Feb 2018 • 3 answers
Underactive Thyroid - I've not been feeling very well for months now. When asking for my last 2 TSH?
Updated 2 Dec 2017 • 1 answer